MathSciNet Relay Station
MathSciNet bibliographic data
MR2732396 65M06 (26A33 35R11 45K05)
Rihan, Fathalla A. Computational methods for delay parabolic and time-fractional partial differential equations. Numer. Methods Partial Differential Equations 26 (2010), no. 6, 1556–1571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement